VOL. 11 · NO. 2 | February 1982
 
VIEW ALL ABSTRACTS +
Articles
Yoshio AGAOKA
Hokkaido Math. J. 11 (2), 125-172, (February 1982) DOI: 10.14492/hokmj/1381757934
No abstract available
Hiroshi YAMAGUCHI
Hokkaido Math. J. 11 (2), 173-200, (February 1982) DOI: 10.14492/hokmj/1381757935
No abstract available
Eiichi BANNAI
Hokkaido Math. J. 11 (2), 201-204, (February 1982) DOI: 10.14492/hokmj/1381757936
No abstract available
Shigeyoshi FUJIMURA
Hokkaido Math. J. 11 (2), 205-215, (February 1982) DOI: 10.14492/hokmj/1381757937
No abstract available
Masaru SEINO
Hokkaido Math. J. 11 (2), 216-224, (February 1982) DOI: 10.14492/hokmj/1381757938
No abstract available
Takao MURAMORI, Masaru SEINO
Hokkaido Math. J. 11 (2), 225-228, (February 1982) DOI: 10.14492/hokmj/1381757939
No abstract available
Back to Top